# SDR SWIA202052894

- Difficulty date: September 15, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N176SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000533
- Aircraft time: 14,231 hours, 7,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT BRACKET CRACKED AT FRAME 12 ON PILOTS SIDE, AS MARKED.  C-CHECK RO 9/29/2020.  LOCATED, DRILLED AND INSTALLLED COCKPIT FLOOR SUPPORT BRACKET AT FRAME 12 ON PILOTS SIDE, REF EMB 175 SRM.
